Problems of Bitsadze–Samarskiǐ type for a class of equations of mixed type
Differencialʹnye uravneniâ, Tome 31 (1995) no. 5, pp. 829-834
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_5_a12,
author = {M. Mirsaburov},
title = {Problems of {Bitsadze{\textendash}Samarskiǐ} type for a class of equations of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {829--834},
year = {1995},
volume = {31},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_5_a12/}
}
M. Mirsaburov. Problems of Bitsadze–Samarskiǐ type for a class of equations of mixed type. Differencialʹnye uravneniâ, Tome 31 (1995) no. 5, pp. 829-834. http://geodesic.mathdoc.fr/item/DE_1995_31_5_a12/